CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
基于生态环境和反馈控制的多种群竞争系统的正周期解 期刊论文
数学物理学报a辑, 2017, 卷号: 037, 期号: 003, 页码: 553
Authors:  傅金波;  陈兰荪
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
一类具有相互干扰的食饵捕食者模型的定性分析 期刊论文
系统科学与数学, 2017, 卷号: 37, 期号: 4, 页码: 1166
Authors:  傅金波;  陈兰荪
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
具有垂直传染和接触传染的传染病模型的稳定性研究 期刊论文
数学杂志, 2016, 卷号: 036, 期号: 006, 页码: 1283
Authors:  傅金波;  陈兰荪
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Symplectic and multi-symplectic methods for the nonlinear Schrodinger equation 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2002, 卷号: 43, 期号: 8-9, 页码: 1095-1106
Authors:  Chen, JB;  Qin, MZ;  Tang, YF
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
nonlinear Schrodinger equation  six-point scheme  symplectic  multi-symplectic  local energy conservation  
Is the formal energy of the mid-point rule convergent? 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2002, 卷号: 43, 期号: 8-9, 页码: 1171-1181
Authors:  Tang, YF;  Xiao, AG;  Chen, JB
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
mid-point rule  formal energy  tree-expansion  
New schemes for the nonlinear Shrodinger equation 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2001, 卷号: 124, 期号: 3, 页码: 371-379
Authors:  Chen, JB
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
new schemes  nonlinear Shrodinger equation  
Maslov asymptotic theory and symplectic algorithm 期刊论文
CHINESE JOURNAL OF GEOPHYSICS-CHINESE EDITION, 2000, 卷号: 43, 期号: 4, 页码: 522-533
Authors:  Qin, MZ;  Chen, JB
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Maslov theory  asymptotic  caustic  symplectic  
alladmissiblelinearestimatesofregressioncoefficientsundermatrixloss 期刊论文
systemsscienceandmathematicalscience, 1989, 卷号: 2, 期号: 1, 页码: 80
Authors:  Wu QG(吴启光);  Chen JB(陈建宝)
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10